Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 228, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2015, 7:40 PM CDT for 5 counties in Missouri. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2015, 7:40 PM CDT (00:40 UTC)
- Expired
- Jul 24, 2015, 8:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:42 PM CDT | TSTM WND DMG | Nnw Pumpkin Center, MO | LOCAL 911 REPORTED A TREE DOWN ON A POWERLINE NEAR HWY 73/64 INTERSECTION. TIME ESTIMATED BY RADAR. |
| Jul 24, 8:02 PM CDT | TSTM WND DMG | 4 Ssw Foose, MO | DALLAS 911 REPORTS SMALL TREE DOWN AT TT/CASSITY RD SW DALLAS COUNTY. TIME ESTIMATED BY RADAR. |
| Jul 24, 8:04 PM CDT | TSTM WND DMG | Polk, MO | 4 TO 8 INCH DIAMETER TREES BLOWN DOWN IN POLK AREA. |
| Jul 24, 8:10 PM CDT | TSTM WND DMG | 5 E Pleasant Hope, MO | LIMBS DOWN OUT OF TREES. 60MPH ESTIMATED WIND GUSTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS53 KSGF 250040
SVRSGF
MOC059-105-167-225-229-250130-
/O.NEW.KSGF.SV.W.0228.150725T0040Z-150725T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
EASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 830 PM CDT
* AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES NORTHWEST OF BUFFALO TO 8 MILES NORTHEAST
OF BUFFALO TO 15 MILES NORTHEAST OF CONWAY...AND MOVING SOUTH AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO...CONWAY AND PLEASANT HOPE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 102 AND 123 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3740 9308 3742 9310 3742 9339 3781 9329
3780 9319 3782 9318 3760 9252 3738 9250
TIME...MOT...LOC 0040Z 358DEG 36KT 3794 9332 3774 9302
3764 9262
HAIL...0.88IN
WIND...60MPH
$$
SCHAUMANN3 follow-up statements
063
WWUS53 KSGF 250054
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT FRI JUL 24 2015
MOC059-105-167-225-229-250130-
/O.CON.KSGF.SV.W.0228.000000T0000Z-150725T0130Z/
LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
754 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS...
NORTHWESTERN WRIGHT...NORTHERN WEBSTER...EASTERN POLK AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 830 PM CDT...
AT 752 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF BUFFALO TO BUFFALO TO 10 MILES
EAST OF CONWAY...AND MOVING SOUTH AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...CONWAY AND PLEASANT HOPE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 102 AND 123 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3740 9308 3742 9310 3742 9339 3781 9329
3780 9319 3782 9318 3760 9252 3738 9250
TIME...MOT...LOC 0054Z 000DEG 39KT 3771 9325 3757 9303
3747 9263
HAIL...0.88IN
WIND...70MPH
$$
SCHAUMANN935
WWUS53 KSGF 250107
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT FRI JUL 24 2015
MOC059-105-167-225-229-250130-
/O.CON.KSGF.SV.W.0228.000000T0000Z-150725T0130Z/
LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
807 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS...
NORTHWESTERN WRIGHT...NORTHERN WEBSTER...EASTERN POLK AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 830 PM CDT...
AT 805 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF BUFFALO TO 10 MILES SOUTHEAST OF
BUFFALO TO 13 MILES SOUTHEAST OF CONWAY...AND MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. THESE STORMS HAVE DOWNED POWER LINES
AND TREES THROUGHOUT PORTIONS OF DALLAS AND LACLEDE COUNTIES.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...CONWAY AND PLEASANT HOPE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 102 AND 123 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3740 9308 3742 9310 3742 9339 3781 9329
3780 9319 3782 9318 3760 9252 3738 9250
TIME...MOT...LOC 0106Z 358DEG 37KT 3764 9323 3750 9301
3740 9262
HAIL...0.88IN
WIND...70MPH
$$
SCHAUMANN211
WWUS53 KSGF 250123
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT FRI JUL 24 2015
MOC059-105-167-225-229-250130-
/O.CON.KSGF.SV.W.0228.000000T0000Z-150725T0130Z/
LACLEDE MO-POLK MO-WEBSTER MO-WRIGHT MO-DALLAS MO-
823 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DALLAS...NORTHWESTERN WRIGHT...NORTHERN WEBSTER...EASTERN POLK AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 830 PM CDT...
AT 821 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF PLEASANT HOPE TO 12 MILES EAST OF
PLEASANT HOPE TO 14 MILES SOUTHEAST OF CONWAY...AND MOVING SOUTH AT
45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. THESE STORMS HAVE A HISTORY OF
PRODUCING WIND DAMAGE ACROSS LACLEDE...DALLAS COUNTIES AND
NORTHWESTERN WRIGHT COUNTIES.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...CONWAY AND PLEASANT HOPE.
INTERSTATE 44 BETWEEN MILE MARKERS 102 AND 116 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3740 9308 3742 9311 3742 9338 3781 9329
3748 9251 3738 9250
TIME...MOT...LOC 0122Z 358DEG 37KT 3755 9328 3741 9306
3733 9267
HAIL...0.88IN
WIND...70MPH
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:13 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 24, 7:13 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT Fri Jul 24 2015
...Meso Update...
.MESOSCALE DISCUSSION...
Issued at 703 PM CDT FRI JUL 24 2015
Cluster of convection is slowly moving south through the Lake of
the Ozarks area, and should continue to move south along the U.S.
65 and 63 corridors over the next couple of hours. The environment
in, around and ahead of this feature is very unstable, with 4500
J/KG of SBCAPE measured on the 00Z SGF RAOB. In addition, 30K
theta-e differentials were measured on the same sounding,
indicating a good environment for downburst wind gusts.
Have extended the elevated wind risk south to the Arkansas state
line in the HWO/EHWO, though confidence does wane about as to how
far south these storms will make it before finally weakening.
Finally, have added a small area of limited flood risk as well, as
torrential rainfall will likely lead to some minor issues in the
usual spots.
&&
.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015
An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.
&&
.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015
Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.
Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.
.LONG TERM...(Saturday through Thursday)
By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA. Most locations, especially those west of Highway 63,
should stay dry, however.
Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas. Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide. A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.
More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday. Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few. Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.
That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation. It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.
Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week. This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s. If this comes
to fruition, it would be a welcomed break for many.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 632 PM CDT FRI JUL 24 2015
Main aviation concern will be thunderstorm potential at KSGF
later this evening, though confidence in coverage and timing isn't
high enough to justify anything other than VCTS at this time.
Otherwise, expect VFR conditions and light winds through tomorrow.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR MOZ055>058-
066>071-077>083-088>098-101>106.
HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
079-089-090-094-101-102.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
077-088-093.
KS...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR KSZ073-097-101.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
097-101.
&&
MESOSCALE...Boxell
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...BoxellHazardous weather outlook, Jul 24, 7:19 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 719 PM CDT FRI JUL 24 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 719 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE FROM THE LAKE OF THE OZARKS AREA INTO SOUTHERN MISSOURI...MOVING THROUGH THE HIGHWAY 65 AND HIGHWAY 63 CORRIDORS THROUGH MID TO LATE EVENING. CONTINUOUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND WIND GUSTS UP TO 70 MPH CAN BE EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL REMAIN BETWEEN 100 AND 110 THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY THROUGH AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED INTO EARLY NEXT WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTHERN MISSOURI THROUGH LATE EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Jul 24, 6:09 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT FRI JUL 24 2015
MOZ055>057-250000-
BENTON MO-MILLER MO-MORGAN MO-
609 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN BENTON AND
NORTHWESTERN MILLER COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO OLEAN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...COLE
CAMP...CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS
MILLS...LAKELAND...LAKEVIEW...MORA...OLEAN...ROCKY MOUNT...STOVER...
SYRACUSE AND VERSAILLES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3869 9284 3868 9283 3860 9283 3844 9262
3843 9244 3818 9256 3845 9328 3854 9324
3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2309Z 020DEG 23KT 3863 9307 3841 9257
SCHAUMANNLocal storm report, Jul 24, 6:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG STOVER 38.44N 92.99W
07/24/2015 MORGAN MO 911 CALL CENTER
12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
STOVER AND SOUTHWEST VERSAILLES AREAS.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 53 min |
| Jul 24, 7:26 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jul 24, 7:52 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Jul 24, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 61 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 63 min |
| Jul 24, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 31 min |
| Jul 24, 8:39 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 66 min |
| Jul 24, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 52 min |
| Jul 24, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 67 min |
| Jul 24, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 45 min |
| Jul 24, 9:44 PM CDT | High Wind Warning | SGF | Barry | 42 min |
| Jul 25, 2:03 AM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 19 hr |
| Jul 25, 4:41 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 49 min |
| Jul 25, 4:54 AM CDT | Flash Flood Warning | SGF | Miller | 4 hr |
| Jul 25, 3:08 PM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 30 hr |
| Jul 25, 3:08 PM CDT | Heat Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 24 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.